Reconstruction of an orthotropic thermal conductivity from nonlocal heat flux measurements

Huntul, MJ, Hussein, MS, Lesnic, D orcid.org/0000-0003-3025-2770 et al. (2 more authors) (2019) Reconstruction of an orthotropic thermal conductivity from nonlocal heat flux measurements. International Journal of Mathematical Modelling and Numerical Optimisation, 10 (1). pp. 102-122. ISSN 2040-3607

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This article is protected by copyright. This is an author produced version of a journal article published in the International Journal of Mathematical Modelling and Numerical Optimisation. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: inverse problem; orthotropic thermal conductivity; two-dimensional heat equation; nonlinear optimisation
Dates:
  • Accepted: 10 June 2019
  • Published: 26 December 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jun 2019 12:55
Last Modified: 26 Dec 2020 01:38
Status: Published
Publisher: Inderscience Publishers
Identification Number: https://doi.org/10.1504/IJMMNO.2020.104327

Share / Export

Statistics